# SDR SWAA2023112223910

- Difficulty date: November 22, 2023
- Submitted: November 22, 2023
- Operation: Air carrier
- Aircraft: N417WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29822
- Aircraft time: 72,294 hours, 43,135 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 1ABC PHOTOLUMINESENT STRIP HAS MOISTURE IN IT.<[01] R/R ROW 1ABC PHOTOLUMINESCENT STRIP IAW AMM 33-51-15
